A. It sounds as though your dog has several things going on which may or may not be related. First and foremost it sounds like your dog is having an allergic reaction and it would be prudent to give her some Benadryl. That goes for better drill is 1 mg per pound of body. So a 25 pound dog would get 25 mg twice daily. Allergic reaction and also cause gastric acid in the stomach to increase so sometimes G.I. Symptoms such as vomiting and diarrhea our present with allergic reactions. If the diarrhea is not needed it could be a number of things. I would recommend submitting a fecal exam to your veterinarian to rule out parasites and bacterial overload
DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.
IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.
Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.
User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.
petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.
Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.
Your account has been reactivated.